Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 52, Number 10

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 52, Number 10 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 52, Number 10 (1946)
Bull. Amer. Math. Soc. 52 (1946)
More Information
Full-text PDF Free Access     Request Permissions
Nonlinear networks. I
R. J. Duffin.
Bull. Amer. Math. Soc. 52 (1946), 833-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018127
The electrostatic field of two coplanar plates
Edmund Pinney.
Bull. Amer. Math. Soc. 52 (1946), 838-843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018536
On the irreducibility of certain polynomials
Alfred Brauer and Gertrude Ehrlich.
Bull. Amer. Math. Soc. 52 (1946), 844-856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017750
Note on normal numbers
Arthur H. Copeland and Paul Erdös.
Bull. Amer. Math. Soc. 52 (1946), 857-860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017743
Representations for real numbers
C. J. Everett.
Bull. Amer. Math. Soc. 52 (1946), 861-869
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018221
A note on Lie groups
Hans Samelson.
Bull. Amer. Math. Soc. 52 (1946), 870-873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018650
Equivalence in a class of division algebras of order 16
R. D. Schafer.
Bull. Amer. Math. Soc. 52 (1946), 874-881
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017741
A summation matrix with a governor
George Piranian.
Bull. Amer. Math. Soc. 52 (1946), 882-889
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018230
The location of the zeros of polynomials with complex coefficients
Evelyn Frank.
Bull. Amer. Math. Soc. 52 (1946), 890-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017440
The boundedness of orthonormal polynomials on certain curves of the third degree
Dunham Jackson.
Bull. Amer. Math. Soc. 52 (1946), 899-907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017446
The representation of $e^{ - x^{𝜆}}$ as a Laplace integral
Harry Pollard.
Bull. Amer. Math. Soc. 52 (1946), 908-910
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018286
Semi-groups of operators and the Weierstrass theorem
Nelson Dunford and I. E. Segal.
Bull. Amer. Math. Soc. 52 (1946), 911-914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0019218
Spaces congruent with bounded subsets of the line
Gail S. Young Jr..
Bull. Amer. Math. Soc. 52 (1946), 915-917
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017521
Symbolic solution of card matching problems
N. S. Mendelsohn.
Bull. Amer. Math. Soc. 52 (1946), 918-924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0019076
Set properties determined by conditions on linear sections
F. A. Valentine.
Bull. Amer. Math. Soc. 52 (1946), 925-931
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017522
The space $L^{𝜔}$ and convex topological rings
Richard Arens.
Bull. Amer. Math. Soc. 52 (1946), 931-935
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017524
On uniform spaces and topological algebra
G. K. Kalisch.
Bull. Amer. Math. Soc. 52 (1946), 936-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0017528
A remark on locally compact Abelian groups
George W. Mackey.
Bull. Amer. Math. Soc. 52 (1946), 940-944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0018648